# SDR UPS06247078

- Difficulty date: May 23, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF FLOW VENTURI SENSE LINE CROSS SUPPORT STRUCTURAL MEMBER AT LBL 40 BETWEEN BS 1203 AND 1223 FOUND CHAFFED.  CROSS STRUCTURAL MEMBER REMOVED IAW SRM 51-30-02. REPLACEMENT REQUIRED.  INSTALLED NEW CROSS STRUCTURAL MEMBER IAW SRM 51-30-02.
